# SDR HEEA083024

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,979 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: PHI2062002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD HAS WORN BUSHINGS. REPLACED WITH SERVICEABLE PART.
